# SDR C2XA99IA323

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16702
- Make and model: Emb EMB-120RT
- Aircraft serial: 120078
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 12006158002
- Condition: Corroded
- Location: Frame 40-44
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND CORROSION ON BUTT STRAP AT LBL 19 FRAMES 40, 42 AND 44.  REMOVED AND REPLACED BUTT STRAP IAW SRM 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
